RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2281–2282 (Mi de2953)  

Short Communications

Absence of cycles in the equation $y'=Q_2(x,y)/P_2(x,y)$, with a focus of third degree of structural instability

L. A. Cherkas

Minsk Institute of Radio Technology

Full text: PDF file (218 kB)

Bibliographic databases:
UDC: 517.925.12
Received: 01.04.1976

Citation: L. A. Cherkas, “Absence of cycles in the equation $y'=Q_2(x,y)/P_2(x,y)$, with a focus of third degree of structural instability”, Differ. Uravn., 12:12 (1976), 2281–2282

Citation in format AMSBIB
\Bibitem{χεπ76}
\by L.~A.~Cherkas
\paper Absence of cycles in the equation $y'=Q_2(x,y)/P_2(x,y)$, with a focus of third degree of structural instability
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2281--2282
\mathnet{http://mi.mathnet.ru/de2953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442354}
\zmath{https://zbmath.org/?q=an:0344.34024}


Linking options:
  • http://mi.mathnet.ru/eng/de2953
  • http://mi.mathnet.ru/eng/de/v12/i12/p2281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020